File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Extremal properties related to operator radius

TitleExtremal properties related to operator radius
Authors
Issue Date1997
PublisherTamkang University Press.
Citation
Tamkang Journal of Mathematics, 1997, v. 28, p. 139-143 How to Cite?
淡江數學, 1997, v. 28, p. 139-143 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/75483
ISSN
2015 SCImago Journal Rankings: 0.338

 

DC FieldValueLanguage
dc.contributor.authorChan, JTen_HK
dc.date.accessioned2010-09-06T07:11:32Z-
dc.date.available2010-09-06T07:11:32Z-
dc.date.issued1997en_HK
dc.identifier.citationTamkang Journal of Mathematics, 1997, v. 28, p. 139-143en_HK
dc.identifier.citation淡江數學, 1997, v. 28, p. 139-143-
dc.identifier.issn0049-2930en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75483-
dc.languageengen_HK
dc.publisherTamkang University Press.en_HK
dc.relation.ispartofTamkang Journal of Mathematicsen_HK
dc.relation.ispartof淡江數學-
dc.titleExtremal properties related to operator radiusen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0049-2930&volume=28&spage=139&epage=143&date=1997&atitle=Extremal+properties+related+to+operator+radiusen_HK
dc.identifier.emailChan, JT: jtchan@hkucc.hku.hken_HK
dc.identifier.authorityChan, JT=rp00663en_HK
dc.identifier.hkuros35084en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats